Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks

A. Bagchi, A. Chaudhary, C. Scheideler, P. Kolman, SIAM J. Discrete Math. (2007) 141.

Download
No fulltext has been uploaded.
Journal Article
Author
; ; ;
Publishing Year
Journal Title
SIAM J. Discrete Math.
Issue
1
Page
141--157
LibreCat-ID

Cite this

Bagchi A, Chaudhary A, Scheideler C, Kolman P. Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks. SIAM J Discrete Math. 2007;(1):141-157. doi:10.1137/S0895480102419743.
Bagchi, A., Chaudhary, A., Scheideler, C., & Kolman, P. (2007). Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks. SIAM J. Discrete Math., (1), 141–157. http://doi.org/10.1137/S0895480102419743
@article{Bagchi_Chaudhary_Scheideler_Kolman_2007, title={Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks}, DOI={10.1137/S0895480102419743}, number={1}, journal={SIAM J. Discrete Math.}, author={Bagchi, Amitabha and Chaudhary, Amitabh and Scheideler, Christian and Kolman, Petr}, year={2007}, pages={141–157}}
Bagchi, Amitabha, Amitabh Chaudhary, Christian Scheideler, and Petr Kolman. “Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks.” SIAM J. Discrete Math., no. 1 (2007): 141–57. doi:10.1137/S0895480102419743.
A. Bagchi, A. Chaudhary, C. Scheideler, and P. Kolman, “Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks,” SIAM J. Discrete Math., no. 1, pp. 141–157, 2007.
Bagchi, Amitabha et al. “Algorithms for Fault-Tolerant Routing in Circuit-Switched Networks.” SIAM J. Discrete Math. 1 (2007): 141–157. Web.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar